Alert archive / Tennessee / Freeze Warnings in 2012
Freeze Warning 5, NWS Morristown, TN
NWS Morristown, TN issued this freeze warning at Oct 31, 2012, 3:02 PM EDT for 25 counties in Tennessee. It took effect at Nov 1, 2012, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2012, 3:02 PM EDT (19:02 UTC)
- In effect from
- Nov 1, 2012, 12:00 AM EDT
- Expired
- Nov 1, 2012, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Morristown, TN
All 25 counties
Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 92 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
938 WWUS74 KMRX 311902 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 302 PM EDT WED OCT 31 2012 ...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY... .CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST TENNESSEE OVERNIGHT...ALLOWING TEMPERATURES TO FALL TO OR A FEW DEGREES BELOW 32 DEGREES OVERNIGHT. THESE COLD TEMPERATURES WILL AFFECT THE CUMBERLAND PLATEAU...AS WELL AS THE CENTRAL AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS. TAKE THE NECESSARY PRECAUTIONS AT THIS TIME...IF YOU HAVE ANY TENDER VEGETATION OR OUTDOOR PLANTS. STAY TUNED TO NOAA WEATHER RADIO OR THIS STATION. TNZ015>017-042-044-046-312015- /O.CAN.KMRX.FZ.A.0003.121101T0400Z-121101T1300Z/ HANCOCK-HAWKINS-SULLIVAN-NORTHWEST GREENE-WASHINGTON TN- NORTHWEST CARTER- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...GREENEVILLE...JOHNSON CITY...ELIZABETHTON 302 PM EDT WED OCT 31 2012 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE FREEZE WATCH. THE FREEZE WATCH WHICH HAD BEEN IN EFFECT HAS BEEN UPGRADED TO A FREEZE WARNING. $$ TNZ012>014-035>040-067>071-073-081>086-098>101-010315- /O.UPG.KMRX.FZ.A.0003.121101T0400Z-121101T1300Z/ /O.NEW.KMRX.FZ.W.0005.121101T0400Z-121101T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY...KNOXVILLE... DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE... DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA... CLEVELAND...BENTON 302 PM EDT WED OCT 31 2012 /202 PM CDT WED OCT 31 2012/ ...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY THURSDAY MORNING. * TIMING...LATE TONIGHT THROUGH MID MORNING THURSDAY. * IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TG
3 follow-up statements
911 WWUS74 KMRX 311913 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 313 PM EDT WED OCT 31 2012 ...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY... .CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST TENNESSEE OVERNIGHT...ALLOWING TEMPERATURES TO FALL TO OR A FEW DEGREES BELOW 32 DEGREES OVERNIGHT. THESE COLD TEMPERATURES WILL AFFECT THE CUMBERLAND PLATEAU...AS WELL AS THE CENTRAL AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS. THE FREEZE WATCH WHICH HAD BEEN IN EFFECT FOR NORTHEAST TENNESSE WAS CANCELLED...DUE TO LINGERING CLOUDS ACROSS THAT AREA OVERNIGHT. THE CLOUDS AND SOME LIGHT WESTERLY WINDS WILL KEEP LOWS IN THE LOWER TO MIDDLE 30S ACROSS NORTHEAST TENNESSEE. TAKE THE NECESSARY PRECAUTIONS AT THIS TIME...IF YOU HAVE ANY TENDER VEGETATION OR OUTDOOR PLANTS. STAY TUNED TO NOAA WEATHER RADIO OR THIS STATION. TNZ012>014-035>040-067>071-073-081>086-098>101-010315- /O.CON.KMRX.FZ.W.0005.121101T0400Z-121101T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY...KNOXVILLE... DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE... DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA... CLEVELAND...BENTON 313 PM EDT WED OCT 31 2012 /213 PM CDT WED OCT 31 2012/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY... * EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY THURSDAY MORNING. * TIMING...LATE TONIGHT THROUGH MID MORNING THURSDAY. * IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TG
181 WWUS74 KMRX 010252 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1052 PM EDT WED OCT 31 2012 ...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY... .CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST TENNESSEE OVERNIGHT...ALLOWING TEMPERATURES TO FALL TO OR A FEW DEGREES BELOW 32 DEGREES OVERNIGHT. THESE COLD TEMPERATURES WILL AFFECT THE CUMBERLAND PLATEAU...AS WELL AS THE CENTRAL AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS. IF YOU HAVE ANY TENDER VEGETATION OR OUTDOOR PLANTS...TAKE NECESSARY MEASURES TO PROTECT THEM FROM THE COLD. TNZ012>014-035>040-067>071-073-081>086-098>101-010900- /O.CON.KMRX.FZ.W.0005.121101T0400Z-121101T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER- HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY...KNOXVILLE... DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE... DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA... CLEVELAND...BENTON 1052 PM EDT WED OCT 31 2012 /952 PM CDT WED OCT 31 2012/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THURSDAY... * EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY THURSDAY MORNING. * TIMING...LATE TONIGHT THROUGH MID MORNING THURSDAY. * IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ DGS
989 WWUS74 KMRX 010844 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 444 AM EDT THU NOV 1 2012 ...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY... .CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST TENNESSEE EARLY THIS MORNING...ALLOWING TEMPERATURES TO FALL TO OR A FEW DEGREES BELOW 32 DEGREES BY SUNRISE. THESE COLD TEMPERATURES WILL AFFECT THE CUMBERLAND PLATEAU...AS WELL AS PARTS OF THE CENTRAL AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS. IF YOU HAVE ANY TENDER VEGETATION OR OUTDOOR PLANTS...TAKE NECESSARY MEASURES TO PROTECT THEM FROM THE COLD. TNZ014-037>040-070-010945- /O.CAN.KMRX.FZ.W.0005.000000T0000Z-121101T1300Z/ CLAIBORNE-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-JEFFERSON- INCLUDING THE CITIES OF...TAZEWELL...MAYNARDVILLE...RUTLEDGE... MORRISTOWN...NEWPORT...DANDRIDGE 444 AM EDT THU NOV 1 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE FREEZE WARNING. PERSISTENT CLOUD COVER AND HIGHER WINDS THAN EXPECTED HAVE KEPT TEMPERATURES IN THE MID 30S TO NEAR 40 ACROSS PARTS OF EAST TENNESSEE EARLY THIS MORNING. $$ TNZ012-013-035-036-067>069-071-073-081>086-098>101-011300- /O.CON.KMRX.FZ.W.0005.000000T0000Z-121101T1300Z/ SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-KNOX-NW BLOUNT- NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG... CLINTON...OAK RIDGE...KINGSTON...LENOIR CITY...KNOXVILLE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON 444 AM EDT THU NOV 1 2012 /344 AM CDT THU NOV 1 2012/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... * EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY THIS MORNING. * TIMING...THROUGH MID MORNING TODAY. * IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this freeze warning went out at Oct 31, 1:30 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 31, 1:30 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
130 PM EDT WED OCT 31 2012
.AVIATION...MOST PRECIPITATION HAS REMAINED ACROSS SW VA TODAY
NORTH OF OUR TAF SITES. WHILE CLEARING HAS RETURNED VFR CONDITIONS
TO CHA AND TYS...TRI WILL CONTINUE TO EXPERIENCE BRIEF MVFR
CONDITIONS FOR A FEW MORE HOURS. ALSO...ANOTHER SURGE OF MOISTURE
AND LIFT WILL PASS ACROSS SW VA AND NE TN LATER TONIGHT...WITH MVFR
RETURNING AT TRI AFTER MIDNIGHT. VFR FOR ALL 3 TAF SITES THURSDAY
WITH SOME SLIGHTLY BREEZY SW-W WINDS.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WINTER WEATHER ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
MOUNTAINS...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...UNICOI.
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...GRAINGER...HAMBLEN...HAMILTON...HANCOCK...
HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...MCMINN...
MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SULLIVAN...
UNION...WASHINGTON TN...WEST POLK.
VA...WINTER WEATHER ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
TGHazardous weather outlook, Oct 31, 4:59 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 459 AM EDT WED OCT 31 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-010900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 459 AM EDT WED OCT 31 2012 /359 AM CDT WED OCT 31 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... MOISTURE ASSOCIATED WITH SANDY WILL BEGIN TO EXIT THE SOUTHERN APPALACHIAN REGION TODAY...WITH SKIES BECOMING MOSTLY CLEAR BY TONIGHT OVER THE CENTRAL AND SOUTHERN GREAT TENNESSEE VALLEY. WITH LIGHT WINDS AND TEMPERATURES FALLING INTO THE LOWER TO MID 30S...WIDESPREAD FROST WILL LIKELY FORM AROUND SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WIDESPREAD FROST WILL LIKELY LAST THROUGH MID MORNING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AROUND THE HIGHER ELEVATIONS TODAY FOR SNOWFALL REPORTS. TD
In the hours before
Local storm report, Oct 31, 12:01 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1201 PM EDT WED OCT 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM SNOW 15 SSE GREENEVILLE 35.96N 82.72W
10/31/2012 M14.0 INCH MADISON NC TRAINED SPOTTER
SPOTTER ON HIGHWAY 70 NEAR THE TN/NC BORDER.
&&
KGUILLETLocal storm report, Oct 31, 2:00 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
200 PM EDT WED OCT 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 2 S NORTON 36.90N 82.63W
10/31/2012 M30.0 INCH WISE VA EMERGENCY MNGR
HIGH KNOB
&&
KGUILLETThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:52 AM EDT | Winter Weather Advisory | MRX | Blount, Carter, Cocke, Greene, Johnson, Sevier and 1 more | 11 hr |
| Oct 31, 4:14 AM EDT | Freeze Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more | 11 hr |
Nearby
Freeze Warnings in Tennessee, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.